Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 121, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Aug 8, 2015, 5:06 PM CDT for 4 counties in Alabama; Escambia County, Florida. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2015, 5:06 PM CDT (22:06 UTC)
- Expired
- Aug 8, 2015, 6:00 PM CDT
- In force
- 54 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Baldwin County, AL, Clarke County, AL, Mobile County, AL, Washington County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 45 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 5:30 PM CDT | TSTM WND DMG | Citronelle, AL | NUMEROUS PUBLIC REPORTS OF TREES AND POWER LINES DOWN IN AND AROUND CITRONELLE, AL. |
| Aug 8, 5:40 PM CDT | TSTM WND DMG | 3 W Chunchula, AL | PUBLIC REPORT OF TREE IN ROADWAY ON CHUNCHULA GEORGETOWN RD. NEAR JOHN SHIN RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2049 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 931 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
781
WUUS54 KMOB 082206
SVRMOB
ALC003-025-097-129-FLC033-082300-
/O.NEW.KMOB.SV.W.0121.150808T2206Z-150808T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
506 PM CDT SAT AUG 8 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BALDWIN COUNTY IN SOUTHWESTERN ALABAMA...
NORTHERN MOBILE COUNTY IN SOUTHWESTERN ALABAMA...
SOUTHEASTERN WASHINGTON COUNTY IN SOUTHWESTERN ALABAMA...
SOUTH CENTRAL CLARKE COUNTY IN SOUTHWESTERN ALABAMA...
NORTHWESTERN ESCAMBIA COUNTY IN NORTHWESTERN FLORIDA...
* UNTIL 600 PM CDT
* AT 505 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WAS LOCATED ALONG A LINE EXTENDING FROM
11 MILES EAST OF MCINTOSH TO NEAR DEER PARK...AND MOVING SOUTH AT
70 MPH.
* LOCATIONS IMPACTED INCLUDE...
MOBILE... SARALAND... BAY MINETTE...
SATSUMA... CITRONELLE... CREOLA...
MOUNT VERNON... MCINTOSH... I65 AND AL 287...
I65 AND AL 225... GULFCREST... AXIS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3132 8825 3140 8785 3086 8753 3083 8791
3090 8790 3083 8792 3079 8841
TIME...MOT...LOC 2205Z 005DEG 61KT 3129 8784 3121 8822
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:59 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Aug 8, 3:59 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
359 PM CDT SAT AUG 8 2015
.SHORT TERM [TONIGHT AND SUNDAY]...THE DEEP LAYER RIDGE OVER THE
SOUTHERN PLAINS WILL CONTINUE TO EXPAND EASTWARD THROUGH THE NEXT 24
HOURS. THIS WILL CREATE AN INCREASINGLY SUBSIDENT AIRMASS ACROSS
MOST OF THE REGION...ESPECIALLY THE WESTERN HALF OF THE AREA. THIS
WILL LEAD TO LOWER RAIN CHANCES AND HOTTER TEMPS. SCATTERED SHOWERS
AND THUNDERSTORMS WILL DISSIPATE THIS EVENING WITH OVERNIGHT LOWS
REMAINING EXTREMELY MUGGY...IN THE MID AND UPPER 70S TO AROUND 80
NEAR THE COAST. HIGHS ON SUNDAY WILL WARM INTO THE MID/UPPER 90S IN
MOST AREAS AWAY FROM THE COAST. INTERIOR PORTIONS OF THE AREA WILL
LIKELY REACH 100 DEGREES. THE HOT TEMPS COMBINED WITH THE VERY HIGH
HUMIDITY WILL LEAD TO HEAT INDEX VALUES RANGING FROM 108-112 DEGREES
DURING THE AFTERNOON. A HEAT ADVISORY REMAINS IN EFFECT FOR THE
ENTIRE AREA ON SUNDAY. AREAS TO THE NORTH AND NORTHWEST MAY BE VERY
CLOSE TO EXCESSIVE HEAT WARNING CRITERIA AND WILL HAVE TO MONITOR.
THE BEST CHANCE OF A COOLING SHOWER WILL BE ACROSS EASTERN AREAS
WHERE DISTURBANCES ROTATING AROUND THE EASTERN EDGE OF THE RIDGE
WILL GENERATE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. THE
ATMOSPHERE WILL REMAIN FAVORABLE FOR WET MICROBURSTS IN ANY
THUNDERSTORMS ALONG WITH FREQUENT LIGHTNING STRIKES AND HEAVY RAIN.
/13
[MONDAY THROUGH TUESDAY NIGHT]...UPPER HIGH PRESSURE SYSTEM CENTERED
OVER NORTHEASTERN TEXAS WILL RETROGRADE SLIGHTLY WESTWARD OVER
NORTHWESTERN TEXAS THROUGH THE REMAINDER OF THE SHORT TERM...WHILE A
SHORTWAVE PASSING OVER THE NORTHERN PLAINS AND SOUTH CENTRAL CANADA
DIVES SOUTHEAST AND CARVES OUT A TROUGH OVER THE EASTERN CONUS.
MEANWHILE SPURIOUS WEAK LOW PRESSURE CENTERS WILL MEANDER ACROSS THE
DEEP SOUTH THROUGH THE REMAINDER OF THE SHORT TERM...WITH A WEAK
HIGH PRESSURE RIDGE REMAINING ACROSS THE GULF OF MEXICO.
HIGHS ON MONDAY WILL AGAIN WARM INTO THE MID/UPPER 90S IN MOST AREAS
AWAY FROM THE COAST....WITH THE INTERIOR NORTHWEST PORTIONS OF THE
FORECAST AREA LIKELY REACHING NEAR 100 DEGREES. THE HOT TEMPS
COMBINED WITH THE VERY HIGH HUMIDITY WILL LEAD TO HEAT INDEX VALUES
RANGING FROM 106-111 DEGREES DURING THE AFTERNOON. KEPT THE HEAT
ADVISORY EXTENDED THROUGH MONDAY AFTERNOON.
WITH DECREASING STABILITY INLAND AREAS BOTH AFTERNOONS...KEPT A 20
TO 30 PERCENT CHANCE OF SHOWERS AND THUNDERSTORMS AS WEAK UPPER
DISTURBANCES ROTATING AROUND THE UPPER HIGH MOVE NORTH TO SOUTH OVER
THE FORECAST AREA. WE SHOULD SEE A GENERALLY WESTERLY COMPONENT TO
THE SURFACE WINDS AS A WEAK SURFACE HIGH PRESSURE RIDGE REMAINS
ACROSS THE GULF OF MEXICO.
HIGH TEMPERATURES TUESDAY WILL RANGE FROM 93 TO 99 DEGREES...EXCEPT
FOR THE LOWER 90S AT THE BEACHES. HEAT INDICES SHOULD BE SLIGHTLY
LOWER...RANGING FROM 102 TO 109 DEGREES. LOW TEMPERATURES BOTH
NIGHTS WILL BE IN THE MID 70S INLAND AREAS...WITH UPPER 70S ALONG
THE IMMEDIATE COASTAL SECTIONS. /22
&&
.LONG TERM [WEDNESDAY THROUGH SATURDAY]...THE CENTER OF THE UPPER
LEVEL HIGH PRESSURE SYSTEM WILL RETROGRADE EVEN FURTHER WESTWARD
THROUGH THE REMAINDER OF THE WEEK...LEAVING UPPER LEVEL WEAKNESS
OVER THE SOUTHEAST STATES AS AN UPPER TROUGH DIGS SLOWLY SOUTHWARD.
A COLD FRONT APPROACHING THE FORECAST AREA FROM THE NORTH TUESDAY
NIGHT WILL PUSH THROUGH THE REGION MID WEEK...BRINGING A DRIER
AIRMASS INTO THE FORECAST AREA. THIS PATTERN WILL BRING A DECREASING
CHANCE OF PRECIPITATION WEDNESDAY NIGHT THROUGH THE REMAINDER OF THE
LONG TERM. HIGH TEMPERATURES WILL STILL MANAGE TO REACH THE LOWER TO
MID 90S INLAND AREAS...WITH UPPER 80S ALONG THE IMMEDIATE COASTAL
SECTIONS...BUT THE DRIER AIRMASS WILL BRING AND END TO THE
OPPRESSIVE HEAT INDICES. /22
&&
.AVIATION... 18Z ISSUANCE...VFR CONDITIONS ARE EXPECTED THROUGH THE
NEXT 24 HOURS OUTSIDE OF CONVECTION. ISOLATED SHOWERS AND
THUNDERSTORMS WILL BECOME MORE SCATTERED IN COVERAGE THROUGH THE
AFTERNOON. BRIEF STRONG AND GUSTY WINDS AND MVFR TO IFR REDUCTIONS
EXPECTED IN AND NEAR CONVECTION. /13
&&
.MARINE...HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE MARINE
AREA. THIS WILL MAINTAIN A GENERALLY LIGHT WEST TO SOUTHWEST THROUGH
MID WEEK. /13
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 79 97 77 95 76 / 20 20 20 05 05
PENSACOLA 79 94 79 93 78 / 20 30 20 05 20
DESTIN 81 92 80 91 80 / 20 30 20 05 20
EVERGREEN 76 99 75 98 74 / 20 20 05 20 20
WAYNESBORO 76 100 75 99 75 / 20 10 05 20 20
CAMDEN 76 100 75 99 75 / 20 10 05 20 20
CRESTVIEW 76 96 74 97 74 / 20 30 20 20 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR BALDWIN CENTRAL-BALDWIN
COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH-
COVINGTON-CRENSHAW-ESCAMBIA-MOBILE CENTRAL-MOBILE COASTAL-
MOBILE INLAND-MONROE-WASHINGTON-WILCOX.
FL...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR ESCAMBIA COASTAL-
ESCAMBIA INLAND-OKALOOSA COASTAL-OKALOOSA INLAND-SANTA ROSA
COASTAL-SANTA ROSA INLAND.
MS...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR GEORGE-GREENE-PERRY-
STONE-WAYNE.
GM...NONE.
&&Hazardous weather outlook, Aug 8, 6:06 AM CDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 606 AM CDT SAT AUG 8 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-091115- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 606 AM CDT SAT AUG 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT DANGEROUS HEAT WILL IMPACT THE REGION TODAY AS THE COMBINATION OF HOT TEMPERATURES AND THE RELATIVE HUMIDITY RESULT IN AFTERNOON HEAT INDEX VALUES BETWEEN 106 AND 110 DEGREES. A HEAT ADVISORY IS IN EFFECT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN DEVELOP ACROSS THE REGION TODAY...WITH THE BEST COVERAGE EXPECTED DURING THE AFTERNOON HOURS. A FEW STORMS COULD BE STRONG TO MARGINALLY SEVERE...WITH STRONG TO LOCALLY DAMAGING WINDS... FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DANGEROUS HEAT WILL CONTINUE ACROSS THE REGION THROUGH EARLY NEXT WEEK. THE COMBINATION OF HOT TEMPERATURES AND THE RELATIVE HUMIDITY WILL RESULT IN MAXIMUM AFTERNOON HEAT INDEX VALUES BETWEEN 108 AND 112 DEGREES SUNDAY AND MONDAY. A HEAT ADVISORY REMAINS IN EFFECT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS CURRENTLY NOT ANTICIPATED. GMZ630>635-650-655-670-675-091115- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 606 AM CDT SAT AUG 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING OVER LOWER MOBILE BAY...THE MISSISSIPPI SOUND AND THE OFFSHORE WATERS AS MODERATE TO OCCASIONALLY STRONG WESTERLY FLOW PREVAILS BEFORE DIMINISHING BY THIS AFTERNOON. SCATTERED THUNDERSTORMS MAY DEVELOP OVER THE MARINE AREA AND ALSO POTENTIALLY MOVE OFFSHORE FROM NEAR THE COAST LATER TODAY. THE STRONGER STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OVER 35 KNOTS...LOCALLY HIGHER SEAS...FREQUENT LIGHTNING STRIKES AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR ISOLATED TO SCATTERED THUNDERSTORMS THAT DEVELOP EACH DAY.
In the hours before
Special weather statement, Aug 8, 3:06 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
306 PM CDT SAT AUG 8 2015
ALZ051-053-054-082100-
CLARKE AL-WILCOX AL-CHOCTAW AL-
306 PM CDT SAT AUG 8 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN CLARKE AND NORTHEASTERN CHOCTAW IN SOUTHWEST ALABAMA...AND
SOUTHWESTERN WILCOX IN SOUTHCENTRAL ALABAMA UNTIL 400 PM CDT...
AT 306 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PENNINGTON...
OR 7 MILES NORTHEAST OF BUTLER...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
THOMASVILLE... BUTLER... GROVE HILL...
PINE HILL... LISMAN... COFFEEVILLE...
FULTON... PENNINGTON... YELLOW BLUFF...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3223 8801 3218 8801 3215 8802 3214 8804
3209 8804 3206 8807 3207 8810 3205 8812
3202 8812 3199 8810 3201 8809 3199 8807
3199 8767 3201 8762 3209 8762 3196 8727
3156 8800 3219 8832 3226 8810
TIME...MOT...LOC 2006Z 315DEG 22KT 3215 8812Special weather statement, Aug 8, 3:43 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
343 PM CDT SAT AUG 8 2015
MSZ075-076-082145-
PERRY MS-GREENE MS-
343 PM CDT SAT AUG 8 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...PERRY
AND SOUTHWESTERN GREENE IN SOUTHEAST MISSISSIPPI UNTIL 445 PM CDT...
AT 343 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RICHTON...
MOVING SOUTH AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
RICHTON... BEAUMONT... NEW AUGUSTA...
MCLAIN...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3142 8914 3143 8906 3143 8890 3105 8855
3100 8877 3100 8883 3098 8884 3092 8908
TIME...MOT...LOC 2043Z 348DEG 17KT 3137 8902Special weather statement, Aug 8, 3:49 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
349 PM CDT SAT AUG 8 2015
ALZ051-052-MSZ067-082145-
WASHINGTON AL-CHOCTAW AL-WAYNE MS-
349 PM CDT SAT AUG 8 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN WASHINGTON AND SOUTHWESTERN CHOCTAW IN SOUTHWEST
ALABAMA...AND NORTHEASTERN WAYNE IN SOUTHEAST MISSISSIPPI UNTIL 445
PM CDT...
AT 349 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
CRANDALL...OR 16 MILES NORTHEAST OF WAYNESBORO...MOVING SOUTHEAST AT
25 MPH.
LOCATIONS IMPACTED INCLUDE...
MILLRY... SILAS...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3197 8842 3155 8804 3142 8844 3186 8860
3189 8848 3195 8847
TIME...MOT...LOC 2049Z 337DEG 20KT 3187 8849Special weather statement, Aug 8, 3:51 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
351 PM CDT SAT AUG 8 2015
ALZ053-082145-
CLARKE AL-
351 PM CDT SAT AUG 8 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CLARKE
IN SOUTHWEST ALABAMA UNTIL 445 PM CDT...
AT 350 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
PUTNAM...OR 16 MILES WEST OF THOMASVILLE...MOVING SOUTHEAST AT 25
MPH.
LOCATIONS IMPACTED INCLUDE...
JACKSON... THOMASVILLE... GROVE HILL...
COFFEEVILLE... FULTON... WHATLEY...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3159 8757 3146 8791 3150 8791 3150 8792
3153 8794 3154 8800 3188 8814 3190 8813
3193 8805 3194 8807 3192 8809 3194 8810
3195 8808 3199 8794 3199 8774
TIME...MOT...LOC 2050Z 337DEG 20KT 3189 8802Special weather statement, Aug 8, 4:17 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 417 PM CDT SAT AUG 8 2015 ALZ051>053-082215- CLARKE AL-WASHINGTON AL-CHOCTAW AL- 417 PM CDT SAT AUG 8 2015 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...WEST CENTRAL CLARKE...CENTRAL WASHINGTON AND SOUTH CENTRAL CHOCTAW IN SOUTHWEST ALABAMA UNTIL 515 PM CDT... AT 417 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COFFEEVILLE... OR 16 MILES NORTH OF CHATOM...MOVING SOUTH AT 20 MPH. LOCATIONS IMPACTED INCLUDE... CHATOM... MILLRY... COFFEEVILLE... SAINT STEPHENS... WAGARVILLE... TIBBIE... LEROY... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. LAT...LON 3174 8833 3178 8803 3134 8790 3127 8827 TIME...MOT...LOC 2117Z 348DEG 17KT 3170 8818
Special weather statement, Aug 8, 4:44 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
444 PM CDT SAT AUG 8 2015
ALZ058-060-082245-
CRENSHAW AL-COVINGTON AL-
444 PM CDT SAT AUG 8 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHERN CRENSHAW AND EASTERN COVINGTON IN SOUTHCENTRAL
ALABAMA UNTIL 545 PM CDT...
AT 444 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR GLENWOOD TO NEAR ROSE HILL...AND MOVING
SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
ANDALUSIA... OPP... FLORALA...
BRANTLEY... BABBIE... LOCKHART...
DOZIER... HEATH... SANFORD...
HORN HILL... GANTT... GLENWOOD...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3153 8620 3099 8619 3099 8636 3149 8652
3177 8616 3175 8615 3166 8615 3162 8618
3162 8615 3154 8614
TIME...MOT...LOC 2144Z 337DEG 26KT 3162 8616 3142 8643The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:33 PM CDT | Special Marine Warning | MOB | 87 min | |
| Aug 8, 3:06 PM CDT | Special Weather Statement | MOB | Clarke | 54 min |
| Aug 8, 3:49 PM CDT | Special Weather Statement | MOB | Washington | 56 min |
| Aug 8, 3:51 PM CDT | Special Weather Statement | MOB | Clarke | 54 min |
| Aug 8, 4:05 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 55 min |
| Aug 8, 4:17 PM CDT | Special Weather Statement | MOB | Washington | 58 min |
| Aug 8, 4:44 PM CDT | Special Weather Statement | MOB | Covington | 61 min |
| Aug 8, 5:02 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 58 min |
| Aug 8, 5:26 PM CDT | Special Marine Warning | MOB | 94 min | |
| Aug 8, 5:43 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 62 min |
| Aug 8, 6:00 PM CDT | Special Weather Statement | MOB | Butler | 60 min |
| Aug 8, 6:16 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 59 min |
| Aug 8, 6:44 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 48 min |
| Aug 8, 6:57 PM CDT | Special Marine Warning | MOB | 93 min | |
| Aug 7, 7:36 PM CDT | Special Weather Statement | MOB | Okaloosa | 54 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.